# SDR HAIHEEA9643

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 7645001078120
- Condition: Defective
- Location: Eng Oil Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG OIL PRESS LOW OUT OF TOLERANCE.
